# SDR FDEA201601060057

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 66,521 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR SHEAR PLATE HAS CORROSION AT STATION 403, LBL 16.  REMOVED CORROSION AT FLOOR SHEAR PLATE ON STA 403 LBL IAW B757 SRM 51-10-02-0G,   FABRICATE DOUBLE REPAIR AND INSTALLED DOUBLER REPAIR IAW SRM 757-200 RIGID CARGO BARRIER 5-4-3 AND 5.7
